It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: New to lexapro
Jan 23, 2004
[QUOTE=jwf222]i may have misunderstood about the 8 weeks thing. im going back in 4 weeks to see how things are going, so ill ask then. i was talking to a friend this morning who was on paxil, and he had a lot of trouble going off it. is it the same with lexapro? i want to take it, but i dont want to have to deal with a bunch of complications. my doc said their were very few side effects, but all the armchair docs ive talked to around home seem to think its bad stuff. its probably becasue most people lump all anti d's into one catagory, and some of them do have numerous side effects. anyway id love to hear what yall think of lexapro.[/QUOTE]Yea, no one I can ever think of has taken an anti-depressant for ONLY 8 weeks. Someone has some information messed up somewhere. I took Lexapro for about 4 weeks, but I quit taking it due to diarrhea and I quit cold turkey. Not always a good idea for everyone. With me I had no problems or withdrawal symptoms. And my diarrhea is gone. This is just me though. I feel like cutting down on ad's are easier than other benzo meds. I wouldn't worry about it, especially if you cut down gradually. Your doctor will tell you. MV
Re: New to lexapro
Jan 24, 2004
[QUOTE=Mission_Void]Yea, no one I can ever think of has taken an anti-depressant for ONLY 8 weeks. Someone has some information messed up somewhere. I took Lexapro for about 4 weeks, but I quit taking it due to diarrhea and I quit cold turkey. Not always a good idea for everyone. With me I had no problems or withdrawal symptoms. And my diarrhea is gone. This is just me though. I feel like cutting down on ad's are easier than other benzo meds. I wouldn't worry about it, especially if you cut down gradually. Your doctor will tell you. MV[/QUOTE]

I've been on Lexapro, but on a much stronger dose: 25 mg and he's most likely going to raise it more. I think I'm just one of those impossible people who are impossible to cure because I feel more depressed than I've ever felt before. That's slightly due to a girl problem though. I haven't really had any side effects besides decreased appetite, but that's only been lately, and I think you can figure out why. I just don't know what to do with myself anymore.





All times are GMT -7. The time now is 08:06 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!